# SDR SWAA982703

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD FLOOR TRACK BATTERY BASE BAD.  REMOVED AND REPLACED FWD FLOOR TRACK BATTERY BASE AND BATTERY.  OPS CHECK GOOD PER BOEING MM.
